MAUDE Adverse Event Report: HILL-ROM MEXICO GS-300 GEN EXAM LT W/TABLE/WALL MT DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED

HILL-ROM MEXICO GS-300 GEN EXAM LT W/TABLE/WALL MT DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED
Model Number 44410
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the base of the gs300 caught fire near the plug which then caused the gooseneck of the light to pop out of the base.There were no injuries caused by the reported event.This complaint was captured under hillrom ref # (b)(4).
 
Additional Manufacturer Narrative
The welch allyn gs 300 is an exam light, designed to meet the various needs of the physician¿s office, hospital environment and specialist¿s office.It is not intended for rendering diagnosis or surgery.The gs 300 light is mounted on a mobile stand or table/wall mount.To prevent injury from exposed wires and damaged housing, there are warnings in the dfu including: inspect the device for wear, fraying, or other damage.Do not use if you see signs of damage, if the instrument malfunctions, appears not to be working properly, or if you notice a change in performance.If a device were to get hot to touch, spark, have burn marks or burned components a trained clinician would not use the device and remove it from the patient's environment.The customer has not returned the device, therefore, no further investigation into the root cause of the reported issue could be performed.Based on the picture provided this event has been likely caused by a short circuit inside the control box assembly.Although the reported event did not result in a serious injury to the customer or the patients, a report of a fire in a clinical environment could cause a serious injury if it had to recur.Therefore, hillrom consider this event reportable.Based on the information provided at this time no further action is required.

Brand Name
GS-300 GEN EXAM LT W/TABLE/WALL MT DOM
Common Device Name
DEVICE, MEDICAL EXAMINATION, AC POWERED
Manufacturer (Section D)
HILL-ROM MEXICO
ave.del telefono no. 200 col.
apodaca, nuevo leon 66640
MX  66640
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key15418272
Report Number3006087789-2022-00001
Device Sequence Number2620792
Product Code KZF
UDI-Device Identifier00732094073898
UDI-Public732094073898
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number44410
Device Lot Number(10)1647
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown